# SDR ASOA201100569

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 20,979 hours, 18,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR AFTER TAKEOFF, WE HAD GEAR DISAGREE WARNING MSG AND NOSE DOOR OPEN WARNING MSG.  C/W QRH AND LANDED IN CHS.  MAIN GEAR RETRACTED NORMALLY, NOSE GEAR REMAINED DOWN.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED, ARFF RESPONDED  ADJUSTED NLG OLEO CENTERED / EXTENDED PROXIMITY SENSOR IAW AMM 32-61-05. OP'S CHECK GOOD.
